# SDR SWAA2022030746775

- Difficulty date: April 23, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 55,634 hours, 32,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** SIGNS OF CORROSION UNDER DORSAL FIN AREA BETWEEN STA 927 TO STA 1006. STR2L TO STR2R / REPAIRED CORROSION DAMAGE UNDER DORSAL FIN BS 927-1006 BETWEEN STR 2L-2R. AREA #1 4.8' X 4.0' REMAINING .040' DMG .040'. AREA #2; 1.5' X 1' REMAINING .040' ORIG. .040'. AREA #3 4' X 2' REMAINING .039' ORIG. .040'. AREA #4 9' X 7.5' REMAINING .039' ORIG. .040' AND 4' X 4.5' REMAINING .069' ORIG. .071'. AREA #1-3 IN LIMITS; AREA #4 OUT OF LIMITS. AREA #1-3 BS 927-986 RESTORED FINISH IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804. AREA #4 BS 986-1006 REF. TO DEFECT N203232 FOR REPAIR.
